Lancaster EPrints

A continuation ratio random effects model for repeated ordinal responses.

Dos Santos, Dirley M. and Berridge, Damon M. (2000) A continuation ratio random effects model for repeated ordinal responses. Statistics in Medicine, 19 (24). pp. 3377-3388.

Full text not available from this repository.

Abstract

This paper presents methods of analysis for ordinal repeated measures. We use a generalization of the continuation ratio model with a random effect. We handle frailty by using a normal distribution and also a non-parametric distribution. The methodology is readily implemented in existing software and flexible enough to treat large data sets with uncommon time measurements as well as different numbers of repeated measures for each individual. The models are used to investigate how a group of explanatory variables influences the overall condition of patients treated for breast cancer.

Item Type: Article
Journal or Publication Title: Statistics in Medicine
Subjects: Q Science > QA Mathematics
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 21193
Deposited By: Dr Damon Berridge
Deposited On: 22 Dec 2008 09:02
Refereed?: No
Published?: Published
Last Modified: 09 Oct 2013 15:17
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/21193

Actions (login required)

View Item